MathSciNet Relay Station
MathSciNet bibliographic data
MR61170 (15,786b) 30.0X
Jenkins, James A. On a problem of Gronwall. Ann. of Math. (2) 59, (1954). 490–504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement